Über die Böschungslinien auf Drehquadriken.

Rudolf Bereits

Monatshefte für Mathematik (1952)

  • Volume: 56, page 344-351
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Bereits, Rudolf. "Über die Böschungslinien auf Drehquadriken.." Monatshefte für Mathematik 56 (1952): 344-351. <http://eudml.org/doc/176904>.

author = {Bereits, Rudolf},
journal = {Monatshefte für Mathematik},
keywords = {Applied geometry},
pages = {344-351},
title = {Über die Böschungslinien auf Drehquadriken.},
url = {http://eudml.org/doc/176904},
volume = {56},
year = {1952},

AU - Bereits, Rudolf
TI - Über die Böschungslinien auf Drehquadriken.
JO - Monatshefte für Mathematik
PY - 1952
VL - 56
SP - 344
EP - 351
KW - Applied geometry
UR - http://eudml.org/doc/176904
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.